Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 7, 2011, 9:32 PM EDT for Berks County, Pennsylvania. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2011, 9:32 PM EDT (01:32 UTC)
- Expired
- Sep 7, 2011, 11:30 PM EDT
- In force
- 118 min
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 157 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
837
WWUS81 KPHI 080132
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
932 PM EDT WED SEP 7 2011
PAZ060-080330-
BERKS PA-
932 PM EDT WED SEP 7 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...
AT 926 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES EAST OF LANCASTER...MOVING NORTH AT 25
MPH. THE THUNDERSTORM WILL BE NEAR FLYING HILLS AROUND 1000 PM...
WERNERSVILLE...SINKING SPRING AROUND 1015 PM...BERNVILLE...WOMELSDORF
AROUND 1030 PM...STRAUSSTOWN...CENTERPORT AROUND 1045 PM AND PORT
CLINTON AROUND 1100 PM.
VERY HEAVY RAINFALL WILL OCCUR OVER AREAS THAT RECEIVED HEAVY RAINS
EARLIER. BE ALERT FOR THE POSSIBILITY OF FLOODING.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4054 7618 4056 7615 4058 7609 4060 7605
4059 7603 4064 7601 4067 7588 4066 7586
4016 7592 4036 7621 4036 7624 4043 7635
4051 7638
$$
NIERENBERGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 7, 8:12 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Sep 7, 8:12 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
812 PM EDT WED SEP 7 2011
.SYNOPSIS...
BROAD LOW PRESSURE ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM
LEE WILL CONTINUE TO CYCLE OVER THE OHIO VALLEY AND THE CENTRAL AND
NORTHERN MID ATLANTIC AREAS INTO FRIDAY. AT THE SAME TIME HURRICANE
KATIA WILL MOVE NORTHWARD A FEW HUNDRED MILES OFF THE ATLANTIC
COAST. UNSETTLED WEATHER MAY CONTINUE SATURDAY AS WEAKENING LOW
PRESSURE MOVES EASTWARD AND PAST OUR AREA SATURDAY NIGHT OR EARLY
SUNDAY. HIGH PRESSURE IS EXPECTED SUNDAY AND INTO EARLY NEXT
WEEK...BUT ANOTHER SLOW-MOVING COLD FRONT MAY AFFECT THE AREA LATE
TUESDAY, TUESDAY NIGHT, AND POSSIBLY INTO WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A HEAVY RAIN BAND CONTINUES TO FLOW NORTH JUST TO OUR WEST THIS
EVENING.THE BAND MAY SLIP EAST INTO OUR WESTERN AREAS FROM TIME TO
TIME. OTHER SHOWERS WILL MIGRATE ACROSS OUR REGION TONIGHT, BUT WILL
NOT BE AS HEAVY OR AS WIDESPREAD AS THE BAND TO OUR WEST.
THE SEVERE WEATHER THREAT IS ALL ABOUT THE SHEAR BELOW 925MB AS THE
WINDS ALOFT ARE FAIRLY UNIDIRECTIONAL. THERE REMAINS A WINDOW OF
OPPORTUNITY THROUGH THIS EVENING WHERE THE FCST 1 KM HELICITY
VALUES WOULD SUPPORT ROTATING THUNDERSTORMS, ESPECIALLY NEAR AND
NORTH OF THE FRONTAL BOUNDARY FROM ABOUT LNS COUNTY EAST THRU
OCEAN COUNTY. ENHANCED WORDING FOR WIND WAS KEPT IN EARLY. WITH
DEW POINTS SO HIGH, WENT WITH STAT GUIDANCE.'
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
IT APPEARS THAT THE LARGER SCALE FORCING WEAKENS IN OUR CWA AS THE
DAY PROGRESSES ON THURSDAY AND GETS REPLACED BY MORE THERMODYNAMIC
INDUCED SHOWERS AND TSRAS. STILL ANOTHER DAY WHERE ADDITIONAL ONE
INCH PLUS RAINFALL AMOUNTS NOT OUT OF THE QUESTION IN LOCALIZED
SPOTS AND REASON WE EXTENDED THE FFA. GIVEN HOW WARM THE SERN PART OF
OUR CWA REACHED TODAY, WE DID SIDE WITH THE HIER GFS MOS FOR MAX
TEMPS, WE MAY BE TOO TOASTY NW.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
TO START, THE UPPER CLOSED LOW FROM THE REMAINS OF TROPICAL CYCLONE
LEE OVER THE WESTERN OHIO VALLEY ARE UNDERLAIN BY BROAD SURFACE
LOW PRESSURE STRETCHING THROUGH THE EASTERN OHIO VALLEY TO THE MID
ATLANTIC COAST...AND THIS APPARENTLY BRIDGES EASTWARD TO TROPICAL
CYCLONE KATIA MOVING NORTHWARD A FEW HUNDRED MILES OFF THE MID
ATLANTIC COAST. AS KATIA RECURVES NORTHWARD AND NORTHEASTWARD...THE
REMNANTS OF LEE APPEAR TO SLIDE EASTWARD FRIDAY INTO SATURDAY. SO,
ALTHOUGH IMPROVED CONDITIONS ARE FORECAST FRIDAY AND ESPECIALLY
SATURDAY WITH LOWERING PRECIPITATION PROBABILITIES, RESIDUAL
CONVECTION IS FORECAST FRIDAY AND SATURDAY. WITH TROPICAL SYSTEM
LEFTOVERS, LOCALLY HEAVY RAIN MAY OCCUR...BUT WILL NOT BE INCLUDED
AT THIS POINT AS THE OVERALL SYSTEM APPEARS TO DIMINISH IN INTENSITY
WITH TIME.
THE LOW IS FORECAST TO MOVE PAST THE COAST SATURDAY NIGHT OR BY
SUNDAY MORNING...SO ONLY ISOLATED CONVECTION WAS LEFT FOR AREAS WELL
INLAND SUNDAY AND AGAIN MONDAY.
ANOTHER DIGGING UPPER TROUGH WITH A SURFACE COLD FRONT IS FORECAST
BY THE 12Z GFS TO AFFECT OUR AREA LATE TUESDAY, TUESDAY NIGHT, AND
POSSIBLY INTO WEDNESDAY IF IT MOVES SLOWLY ENOUGH. HOPEFULLY,
PRECIPITATION GENERATION WILL NOT BE VERY GENEROUS AND/OR WIDESPREAD.
TEMPERATURES FOR THE MOST PART APPEAR TO BE CLOSE TO SEASONAL
NORMALS. WITH A BIT MORE SUN AND STILL A TROPICAL-TYPE AIRMASS IN
PLACE...MOS GUIDANCE BUMPED HIGH TEMPERATURES UP A BIT FOR SATURDAY,
AND THIS WAS ACCEPTED.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
THE 00Z TAFS CONTINUE THE TREND OF BRINGING ALL OUR TERMINALS BACK
TO IFR CONDITIONS OVERNIGHT.
THE NORTH TO SOUTH BAND OF CONVECTION CURRENTLY TO OUR WEST IS
EXPECTED TO SLOWLY DRIFT SLOWLY EAST THIS EVENING. CONFIDENCE
ABOUT HOW FAR EAST THIS DRIFT GOES IS AVERAGE. IT WILL PROBABLY
STOP SHORT OF REACHING THE PHILLY METRO AREA. OTHERWISE, THERE
COULD BE A FEW SCATTERED SHOWERS/TSTMS. THE ONSHORE FLOW SHOULD
BRING AN IFR CIG BACK TO THE TERMINALS. ALSO THE FRONTAL BOUNDARY
FROM ABOUT KPNE TO KBLM SHOULD MOVE LITTLE AND ACT AS AN
ADDITIONAL FOCUS FOR SHOWER DEVELOPMENT TONIGHT.
WE ARE NOT EXPECTING AS MUCH WIDESPREAD SHRA ACTIVITY ON THURSDAY
MORNING AND CONDITIONS SHOULD IMPROVE TO AT LEAST MVFR LEVELS
DURING THE MORNING.
OUTLOOK...
LOW PRESSURE AT THE SURFACE AND ALOFT IS SEEN TO WEAKEN WITH TIME
THURSDAY NIGHT INTO FRIDAY...BUT THE MAIN FOCUS MAY REMAIN JUST WEST
OF OUR TAF SITES FRIDAY. AFTER LOW CLOUDS/FOG/SOME SHOWERS THURSDAY
NIGHT AND EARLY FRIDAY MORNING, CONDITIONS MAY IMPROVE TO MOSTLY VFR
LATER FRIDAY MORNING...WITH SCATTERED CONVECTION FOR THE REST OF THE
DAY. MOS GUIDANCE SUPPORTS THIS IDEA. THIS GENERAL SCENARIO...WITH
ONLY SCATTERED LOWER CONDITIONS ESPECIALLY IN SCATTERED
CONVECTION...IS AGAIN EXPECTED SATURDAY, BUT PERHAPS WEIGHTED TOWARD
MORE ACTION IN THE DIURNALLY-FAVORED AFTERNOON AND EVENING. BETTER
CONDITIONS SHOULD RESULT FOR THE LAST HALF OF THE WEEKEND IF THE LOW
CAN PUSH EAST OF THE REGION SUNDAY MORNING, AS MODEL GUIDANCE
INDICATES. ANOTHER COLD FRONT MAY AFFECT THE AREA WITH LOWER
CONDITIONS AND PRECIPITATION AS IT MOVES SLOWLY EASTWARD THROUGH THE
REGION LATE TUESDAY, TUESDAY NIGHT, AND POSSIBLY INTO WEDNESDAY.
&&
.MARINE...
THE SCA REMAINS IN EFFECT FOR OUR OCEAN WATERS AND WE ADDED THE
LOWER DELAWARE BAY STARTING THURSDAY MORNING. WHILE MAINLY FOR SEAS,
SOME WIND GUSTS FROM THE EAST AND SOUTHEAST COULD REACH CLOSE TO SCA
CRITERIA INTO THURSDAY DAY.
THE SMALL CRAFT ADVISORY WILL BE EXTENDED FOR THURSDAY NIGHT AND
FRIDAY ON THE OCEAN...AND WILL EXTEND THROUGH THURSDAY NIGHT FOR
NOW FOR THE RECENTLY-ISSUED SMALL CRAFT ADVISORY FOR LOWER
DELAWARE BAY.
THE ADVISORY WILL BE MAINLY FOR SEAS AND SWELLS...BUT SINCE GUSTS
MAINLY ON THE OCEAN WILL REACH 20 KNOTS...AND MAY REACH 25 KNOTS AT
TIMES...THE ADVISORY WILL NOT BE SINGLED OUT FOR SEAS AT THIS TIME.
A SOUTHEAST TO EAST FLOW WILL BACK TO NORTHEAST THURSDAY NIGHT AND
THEN TO NORTHWEST EARLY FRIDAY...AND FINALLY TO WEST TO SOUTHWEST
DURING FRIDAY AS KATIA SPINS BY A FEW HUNDRED MILES TO THE EAST OF
THE COAST THURSDAY NIGHT INTO FRIDAY. RESIDUAL ELEVATED SEAS MAY
PERSIST INTO SATURDAY ON THE OCEAN...BUT LATER FORECASTS WILL
ADDRESS AND REFINE THIS.
&&
.HYDROLOGY...
FFA...EXTENDED THROUGH 22Z THU. COORD WITH CTP ON THIS AND WHILE
THERE WILL BE FLASH FLOOD WARNINGS IT WAS DECIDED TO STICK WITH
THE CURRENT HEADLINE AND MAKE MENTION IN THE BODY OF THE WATCH.
EXTENSION IS PRIMARILY FOR NE NJ...MODELS CONTINUE TO SUGGEST THAT
WHILE A DRY SLOT POKED NWD THRU DEL/NJ TODAY...ANOTHER WAA PULSE
SHOVES NWD ALONG THE NJ COAST TONIGHT.
EXPECTED QPF AMOUNTS INTO THURSDAY OF AN ADDITIONAL 1.5 TO 4.0
INCHES WITH HIGHEST AMOUNTS NORTHWESTERN CWA AND LOWEST IN DELMARVA.
&&
.TIDES/COASTAL FLOODING...
IT NOW APPEARS THAT THE FLOODING THAT WILL OCCUR TONIGHT ON THE TIDAL
PORTION OF THE DELAWARE RIVER WILL BE GREATER THAN THAT OF LAST NIGHT.
TIDAL DEPARTURES IN PHILADELPHIA ARE CURRENTLY RUNNING OVER 3 FEET.
IT IS EXPECTED THAT MODERATE TIDAL FLOODING WILL BE WIDESPREAD.
THE HIGH TIDE AT PHILADELPHIA IS AT 1043 PM. WE HAVE CHANGED THE
ADVISORY TO A WARNING. IT WILL REMAIN IN EFFECT UNTIL 1 AM. WITH
THE TIDAL DEPARTURES SO GREAT, FLOODING WILL OCCUR AN HOUR OR TWO ON
EITHER SIDE OF HIGH TIDE. THE COASTAL FLOOD ADVISORY REMAINS IN
EFFECT FOR THE UPPER DELAWARE BAY WHERE TIDAL DEPARTURES ARE LOWER
AND ONLY MINOR FLOODING IS EXPECTED. FRESHWATER RUNOFF WILL ONLY
ADD TO TONIGHT'S FLOODING.
WE ALSO ISSUED A COASTAL FLOOD ADVISORY FOR OVERNIGHT CHESAPEAKE BAY
BASED ON THE LATEST CBOFS GUIDANCE AND CURRENT DEPARTURES. THANK YOU
FOR COORD AKQ.
&&
.RIP CURRENTS...
HIGH RISK FOR DANGEROUS RIP CURRENTS CONTINUE INTO THURSDAY AND
QUITE LIKELY BEYOND UNTIL KATIA MAKES A NORTHEAST TURN.
LONG PERIOD SWELLS FROM HURRICANE KATIA WILL LIKELY CAUSE DANGEROUS
RIP CURRENT CONDITIONS ALONG THE NEW JERSEY AND DELAWARE COASTS
THROUGH FRIDAY EVEN THOUGH THE HURRICANE ITSELF WILL PASS WELL
OFFSHORE.
HIGH RISK POTENTIAL CONTS INTO FRIDAY AFTER WHICH...SWELLS
DECREASE RAPIDLY THIS WEEKEND.
WE MAY ALSO NEED A HIGH SURF ADVISORY AT SOME POINT THURSDAY OR
FRIDAY BUT WE HAVE HELD OFF FOR NOW AS WE ARE NOT CONFIDENT ON 8
FOOT BREAKERS IN OUR SURF ZONE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR PAZ054-055-060>062-
067>071.
COASTAL FLOOD WARNING UNTIL 1 AM EDT THURSDAY FOR PAZ070-071.
NJ...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR NJZ001-007>010-012-
013-015>019.
COASTAL FLOOD ADVISORY UNTIL 11 PM EDT THIS EVENING FOR NJZ016-
021.
HIGH RIP CURRENT RISK THROUGH THURSDAY AFTERNOON FOR NJZ014-024>026.
COASTAL FLOOD WARNING UNTIL 1 AM EDT THURSDAY FOR NJZ017>019.
DE...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR DEZ001.
COASTAL FLOOD ADVISORY UNTIL 11 PM EDT THIS EVENING FOR DEZ001-
002.
HIGH RIP CURRENT RISK THROUGH THURSDAY AFTERNOON FOR DEZ004.
MD...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR MDZ008.
COASTAL FLOOD ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM EDT
THURSDAY FOR MDZ008-012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT FRIDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY FROM 8 AM THURSDAY TO 6 AM EDT FRIDAY FOR
ANZ431.
&&
SYNOPSIS.../RPW
NEAR TERM...GIGI/RPW
SHORT TERM...GIGI
LONG TERM.../
AVIATION...GIGI/RPW
MARINE...GIGI/RPW
HYDROLOGY...GIGI/DRAG
TIDES/COASTAL FLOODING...GIGI/RPW
RIP CURRENTS...GIGI/DRAGHazardous weather outlook, Sep 7, 7:48 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 748 PM EDT WED SEP 7 2011 DEZ003-NJZ020-022-023-027-090000- INLAND SUSSEX-OCEAN-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 748 PM EDT WED SEP 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THE REST OF THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-NJZ021-090000- KENT-CUMBERLAND- 748 PM EDT WED SEP 7 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THE REST OF THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-090000- CECIL- 748 PM EDT WED SEP 7 2011 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THE REST OF THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ060-067>069-090000- BERKS-CHESTER-MONTGOMERY-BUCKS- 748 PM EDT WED SEP 7 2011 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THE REST OF THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ012-015-019-020-090000- KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 748 PM EDT WED SEP 7 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THE REST OF THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016-090000- NEW CASTLE-SALEM- 748 PM EDT WED SEP 7 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THE REST OF THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-090000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 748 PM EDT WED SEP 7 2011 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. THE RISK OF DANGEROUS RIP CURRENTS THURSDAY AND FRIDAY IS HIGH. DANGEROUS RIP CURRENTS MAY OCCUR SATURDAY AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-012-013-015-PAZ054-055-061-062-090000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-CARBON-MONROE-LEHIGH-NORTHAMPTON- 748 PM EDT WED SEP 7 2011 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-090000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 748 PM EDT WED SEP 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-090000- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 748 PM EDT WED SEP 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THE REST OF THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-090000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 748 PM EDT WED SEP 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THE REST OF THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ017>019-PAZ070-071-090000- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 748 PM EDT WED SEP 7 2011 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 1 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD WARNING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THE REST OF THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RPW
In the hours before
Special weather statement, Sep 7, 3:49 PM EDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 PM EDT WED SEP 7 2011
DEZ001-PAZ060-061-067-068-070-072045-
BERKS PA-CHESTER PA-DELAWARE PA-LEHIGH PA-MONTGOMERY PA-NEW CASTLE DE-
349 PM EDT WED SEP 7 2011
...STRONG THUNDERSTORMS WILL AFFECT BERKS...CHESTER...DELAWARE...
LEHIGH...MONTGOMERY AND NEW CASTLE COUNTIES...
AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTH OF
READING TO 7 MILES NORTH OF NEWARK...MOVING NORTH AT 30 MPH. THE
THUNDERSTORMS WILL BE NEAR WANAMAKERS...HOCKESSIN AROUND 400 PM...NEW
TRIPOLI...KENILWORTH AROUND 415 PM...WESTTOWN...CHESTER SPRINGS
AROUND 430 PM...GRADYVILLE AND MALVERN AROUND 445 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4064 7597 4074 7576 3993 7545 3967 7578
3972 7579 3973 7582
HAYESSpecial weather statement, Sep 7, 4:09 PM EDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EDT WED SEP 7 2011
DEZ001-NJZ007-009-017>019-PAZ054-055-060>062-067>071-072115-
BERKS PA-BUCKS PA-CAMDEN NJ-CARBON PA-CHESTER PA-DELAWARE PA-
GLOUCESTER NJ-HUNTERDON NJ-LEHIGH PA-MONROE PA-MONTGOMERY PA-
NEW CASTLE DE-NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-WARREN NJ-
409 PM EDT WED SEP 7 2011
...STRONG THUNDERSTORMS WILL AFFECT BERKS...BUCKS...BURLINGTON...
CAMDEN...CARBON...CHESTER...DELAWARE...GLOUCESTER...HUNTERDON...
LEHIGH...MONROE...MONTGOMERY...NEW CASTLE...NORTHAMPTON...
PHILADELPHIA AND WARREN COUNTIES...
AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
LEHIGHTON TO 10 MILES SOUTHWEST OF ALLENTOWN TO 20 MILES NORTH OF
WEST CHESTER TO 9 MILES NORTHWEST OF WILMINGTON...MOVING EAST AT 35
MPH. THE THUNDERSTORMS WILL BE NEAR WEST CHESTER...ROYERSFORD AROUND
415 PM...TROUT LAKE...PLEASANT VALLEY AROUND 430 PM...WIND GAP...
ROSSLAND AROUND 445 PM...BANGOR...ROSETO AROUND 500 PM...TACONY AND
NORTHEAST PHILADELPHIA AROUND 515 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4034 7497 3990 7497 3971 7577 4021 7562
4043 7568 4073 7580 4074 7578 4077 7582
4092 7521
HAYESSpecial weather statement, Sep 7, 6:34 PM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
634 PM EDT WED SEP 7 2011
MDZ008-012-015-072330-
CECIL MD-KENT MD-QUEEN ANNE'S MD-
634 PM EDT WED SEP 7 2011
...A STRONG THUNDERSTORM WILL AFFECT CECIL...KENT AND QUEEN ANNE'S
COUNTIES...
AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS OVER QUEEN ANNE'S COUNTY...MOVING NORTH AT
30 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3918 7628 3934 7618 3938 7611 3938 7607
3945 7600 3946 7602 3951 7599 3953 7600
3956 7610 3971 7623 3970 7579 3918 7578
3895 7595 3903 7625 3907 7623 3914 7626
3915 7628
FORECASTER: AMCSpecial weather statement, Sep 7, 7:32 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
732 PM EDT WED SEP 7 2011
PAZ060-080030-
BERKS PA-
732 PM EDT WED SEP 7 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...
AT 728 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES WEST OF READING...MOVING NORTH AT 25
MPH. THE THUNDERSTORM WILL BE NEAR STRAUSSTOWN AND BERNVILLE AROUND
745 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4053 7623 4054 7621 4054 7618 4057 7614
4058 7609 4059 7607 4059 7606 4037 7608
4037 7625 4041 7632 4052 7633
HAYESSpecial weather statement, Sep 7, 7:52 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
752 PM EDT WED SEP 7 2011
MDZ008-080045-
CECIL MD-
752 PM EDT WED SEP 7 2011
...A STRONG THUNDERSTORM WILL AFFECT CECIL COUNTY...
AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES WEST OF ELKTON...MOVING NORTH AT 25 MPH.
THE THUNDERSTORM WILL BE NEAR CONOWINGO...OCTORARO AROUND 800 PM AND
ROCK SPRINGS AROUND 815 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3973 7623 3972 7606 3954 7607 3956 7610
3962 7616 3965 7617 3969 7623 3972 7624
HAYESSpecial weather statement, Sep 7, 9:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
932 PM EDT WED SEP 7 2011
PAZ060-080330-
BERKS PA-
932 PM EDT WED SEP 7 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...
AT 926 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES EAST OF LANCASTER...MOVING NORTH AT 25
MPH. THE THUNDERSTORM WILL BE NEAR FLYING HILLS AROUND 1000 PM...
WERNERSVILLE...SINKING SPRING AROUND 1015 PM...BERNVILLE...WOMELSDORF
AROUND 1030 PM...STRAUSSTOWN...CENTERPORT AROUND 1045 PM AND PORT
CLINTON AROUND 1100 PM.
VERY HEAVY RAINFALL WILL OCCUR OVER AREAS THAT RECEIVED HEAVY RAINS
EARLIER. BE ALERT FOR THE POSSIBILITY OF FLOODING.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4054 7618 4056 7615 4058 7609 4060 7605
4059 7603 4064 7601 4067 7588 4066 7586
4016 7592 4036 7621 4036 7624 4043 7635
4051 7638
NIERENBERGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 9:42 PM EDT | River Flood Warning | PHI | Morris | 42 hr |
| Sep 7, 11:32 PM EDT | Areal Flood Advisory | PHI | Burlington, Hunterdon, Mercer, Middlesex, Monmouth, Morris and 4 more | 3 hr |
| Sep 8, 1:25 AM EDT | Flash Flood Warning | PHI | Cumberland, Gloucester, Salem | 7 hr |
| Sep 8, 2:26 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer | 6 hr |
| Sep 8, 3:15 AM EDT | Flash Flood Warning | PHI | Hunterdon, Mercer, Morris, Somerset, Sussex, Warren | 6 hr |
| Sep 8, 4:01 AM EDT | River Flood Warning | PHI | Morris, Somerset | 7 hr |
| Sep 8, 4:01 AM EDT | River Flood Warning | PHI | Bergen, Morris, Passaic | 36 hr |
| Sep 8, 4:01 AM EDT | River Flood Warning | PHI | Somerset | 18 hr |
| Sep 8, 4:01 AM EDT | River Flood Warning | PHI | Middlesex, Somerset | 36 hr |
| Sep 8, 4:01 AM EDT | River Flood Warning | PHI | Mercer | 18 hr |
| Sep 8, 4:01 AM EDT | River Flood Warning | PHI | Burlington | 15 hr |
| Sep 8, 4:58 AM EDT | Flash Flood Warning | PHI | Middlesex, Monmouth, Ocean | 3 hr |
| Sep 8, 5:30 AM EDT | Coastal Flood Watch | PHI | Burlington, Camden, Gloucester | 6 hr |
| Sep 8, 5:30 AM EDT | Coastal Flood Advisory | PHI | Burlington, Camden, Gloucester | 8 hr |
| Sep 8, 5:30 AM EDT | Coastal Flood Advisory | PHI | Cumberland, Salem | 17 hr |
| Sep 8, 8:36 AM EDT | Areal Flood Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Hunterdon, Mercer and 1 more | 16 hr |
| Sep 8, 9:53 AM EDT | Areal Flood Warning | PHI | Hunterdon, Mercer, Morris, Somerset | 24 hr |
| Sep 8, 9:58 AM EDT | Areal Flood Warning | PHI | Morris | 7 days |
| Sep 8, 11:12 AM EDT | River Flood Warning | PHI | Sussex, Warren | 8 hr |
| Sep 8, 11:42 AM EDT | Coastal Flood Warning | PHI | Burlington, Camden, Gloucester | 15 hr |
| Sep 8, 12:36 PM EDT | Flash Flood Warning | PHI | Cumberland, Salem | 2 hr |
| Sep 8, 1:15 PM EDT | Special Weather Statement | PHI | Cumberland | 60 min |
| Sep 8, 5:08 PM EDT | River Flood Warning | PHI | Morris, Somerset | 16 hr |
| Sep 7, 8:11 PM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Sep 7, 8:24 PM EDT | Areal Flood Warning | PHI | Montgomery | 6 hr |
| Sep 7, 9:38 PM EDT | River Flood Warning | PHI | Montgomery | 13 hr |
| Sep 8, 12:13 AM EDT | Areal Flood Warning | PHI | Berks | 24 hr |
| Sep 8, 3:41 AM EDT | River Flood Warning | PHI | Lehigh, Northampton | 7 hr |
| Sep 8, 3:49 AM EDT | River Flood Warning | PHI | Monroe | 7 hr |
| Sep 8, 5:48 AM EDT | River Flood Warning | PHI | Monroe | 34 hr |
| Sep 8, 9:32 AM EDT | Areal Flood Warning | PHI | Berks, Bucks, Carbon, Chester, Lehigh, Montgomery | 15 hr |
| Sep 8, 3:14 PM EDT | River Flood Warning | PHI | Lehigh, Northampton | 13 hr |
| Sep 8, 9:23 AM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 4 hr |
| Sep 8, 1:51 PM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's, Talbot | 6 hr |
| Sep 8, 3:53 PM EDT | Flash Flood Warning | PHI | Caroline | 4 hr |
| Sep 8, 4:27 PM EDT | Special Weather Statement | PHI | Caroline | 63 min |
| Sep 8, 7:41 PM EDT | Areal Flood Warning | PHI | Caroline | 14 hr |
| Sep 8, 1:29 AM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 4 hr |
| Sep 8, 3:26 AM EDT | Flash Flood Warning | PHI | Kent, Sussex | 5 hr |
| Sep 8, 3:41 AM EDT | River Flood Warning | PHI | New Castle | 14 hr |
| Sep 8, 9:56 AM EDT | Special Weather Statement | PHI | Kent | 64 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.